Broke out with hives - Amoxicillin allergy
#1
As some of you probably know, I recently had three wisdom teeth extracted (see here: http://catholicforum.fisheaters.com/inde...704.0.html)

The oral surgeon proscribed amoxicillin to prevent an infection, and Vicodin for the pain. For the first couple of days, I took the anti-biotics, no problem. Today, that changed.
After eating with my mother, I suddenly began to have a prickly feeling in my hands, face, and head while heading home in the car. Soon after, I was red and with hives all over my body, and extremely itchy. Fortunately, there was Benadryl in the car, and as soon as I arrived home, I jumped in the shower to soothe the itchiness. I took another Vicodin (one every four hours), went to sleep, and woke up feeling much better, the rashes having gone away.

Thanks be to God that I wasn't driving, nor was I at school or in a public place with no one around to help. I panicked and had no idea what was happening to me. It could have been A LOT worse, Deo gratias I had only one class today.
Reply


Messages In This Thread
Broke out with hives - Amoxicillin allergy - by Crusader_Philly - 02-18-2012, 01:18 AM



Users browsing this thread: 1 Guest(s)